MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, NPD 0.5CC 31G 100CT5/16" 8/CS
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were returned; unable to ship returned product to the manufacturer due to biohazard.Returned product scrapped.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using syringes from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.Note: manufacturer contacted customer in a follow-up call on 04-aug-2025 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for the trueplus single-use insulin syringes.Customer stated that one of the 31g syringes did not have the protective cap on the syringe and the needle was exposed.Customer stated that the cap was not in the box of syringes.At the time of the call the customer felt well and did not report any symptoms customer stated she was not stuck with the needle and no adverse event was reported with the use of the product.The package was not open or damaged when received by the customer.The customer has been using the product since (b)(6) 2025.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key22793224
Report Number1000113657-2025-00265
Device Sequence Number12920163
Product Code FMF
UDI-Device Identifier00021292005870
UDI-Public(01)00021292005870(17)290602(10)NP24112
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSYR, NPD 0.5CC 31G 100CT5/16" 8/CS
Device Lot NumberNP24112
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2025
Distributor Facility Aware Date07/17/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/17/2025
Initial Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown